# SDR BAQA086292

- Difficulty date: April 30, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 9,622 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Switch
- Condition: Inoperative
- Location: Radar Indicator
- Part time: 505 hours
- Component: Radar Indicator
- Component part number: MI585201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB ON/OFF SWITCH INOPERATIVE.  SPEX FILE NR  00118196.   REPLACED WITH SERVICEABLE UNIT.
